Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

102 Publications


2002 | Conference Paper | IST-REx-ID: 4003
Agarwal, Pankaj, Herbert Edelsbrunner, and Yusu Wang. “Computing the Writhing Number of a Polygonal Knot,” 791–99. SIAM, 2002.
View
 

2002 | Journal Article | IST-REx-ID: 4139
Polechova, Jitka, and P. Stopka. “Geometry of Social Relationships in the Old World Wood Mouse, Apodemus Sylvaticus.” Canadian Journal of Zoology 80, no. 8 (2002): 1383–88. https://doi.org/3820.
View | DOI
 

2002 | Journal Article | IST-REx-ID: 4258
Navarro, Arcadio, and Nicholas H Barton. “The Effects of Multilocus Balancing Selection on Neutral Variability.” Genetics 161, no. 2 (2002): 849–63.
View | Download (ext.)
 

2002 | Journal Article | IST-REx-ID: 4259
Orive, Maria, and Nicholas H Barton. “Associations between Cytoplasmic and Nuclear Loci in Hybridizing Populations.” Genetics 162, no. 3 (2002): 1469–85.
View | Download (ext.)
 

2002 | Journal Article | IST-REx-ID: 4260
Johnson, Toby, and Nicholas H Barton. “The Effect of Deleterious Alleles on Adaptation in Asexual Populations.” Genetics 162, no. 1 (2002): 395–411.
View | Download (ext.)
 

2002 | Journal Article | IST-REx-ID: 4261
Barton, Nicholas H, and Peter Keightley. “Understanding Quantitative Genetic Variation.” Nature Reviews Genetics 3 (2002): 11–21. https://doi.org/10.1038/nrg700.
View | DOI
 

2002 | Journal Article | IST-REx-ID: 4262
Barton, Nicholas H, and Arcadio Navarro. “Extending the Coalescent to Multilocus Systems: The Case of Balancing Selection.” Genetical Research 79, no. 2 (2002): 129–39. https://doi.org/10.1017/S0016672301005493.
View | DOI
 

2002 | Journal Article | IST-REx-ID: 4263
Barton, Nicholas H, Frantz Depaulis, and Alison Etheridge. “Neutral Evolution in Spatially Continuous Populations.” Theoretical Population Biology 61, no. 1 (2002): 31–48. https://doi.org/10.1006/tpbi.2001.1557.
View | DOI
 

2002 | Journal Article | IST-REx-ID: 4347
Huelsenbeck, John, Jonathan P Bollback, and Amy Levine. “Inferring the Root of a Phylogenetic Tree.” Systematic Biology 51, no. 1 (2002): 32–43. https://doi.org/10.1080/106351502753475862.
View | DOI
 

2002 | Journal Article | IST-REx-ID: 4349
Bollback, Jonathan P. “Bayesian Model Adequacy and Choice in Phylogenetics.” Molecular Biology and Evolution 19, no. 7 (2002): 1171–80.
View | Download (ext.)
 

Filters and Search Terms

year=2002

Search

Filter Publications